# SDR ASOA20130304284T

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14590071401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT-OUT HAS CORROSION BEYOND LIMITS AFTER BLEND-OUT.  R & R REINFORCEMENT STRUCTURE.
